Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 287, NWS Jackson, MS

June 19, 2007Covington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 2:58 PM CDT for Covington County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 2:58 PM CDT (19:58 UTC)
Expired
Jun 19, 2007, 3:45 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Covington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:10 PM CDTTSTM WND DMGCollins, MSNUMEROUS TREES DOWN ACROSS SOUTHERN COVINGTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 191958
SVRJAN
MSC031-192045-
/O.NEW.KJAN.SV.W.0287.070619T1958Z-070619T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLLINS...

* UNTIL 345 PM CDT

* AT 258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM LONE STAR TO 7 MILES EAST OF MOUNT OLIVE...OR ALONG A LINE
  EXTENDING FROM 12 MILES SOUTH OF MAGEE TO 8 MILES NORTH OF
  COLLINS...AND MOVING SOUTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LONE STAR BY 305 PM CDT...
  COLLINS BY 310 PM CDT...
  SANFORD BY 325 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3153 8958 3162 8975 3176 8975 3176 8968
      3178 8967 3178 8944 3179 8941 3145 8940
      3145 8957

$$

BANNAN
1 follow-up statement
000 
WWUS54 KJAN 192021
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT TUE JUN 19 2007

MSC031-192045-
/O.CON.KJAN.SV.W.0287.000000T0000Z-070619T2045Z/
COVINGTON MS-
322 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR COVINGTON COUNTY...

AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHEAST OF LONE STAR TO 6 MILES EAST OF SEMINARY...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF COLLINS TO 10 MILES
EAST OF COLLINS...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SANFORD BY 330 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3153 8958 3162 8975 3176 8975 3176 8968
      3178 8967 3178 8944 3179 8941 3145 8940
      3145 8957

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:31 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 19, 10:31 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT TUE JUN 19 2007

.UPDATE...SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THIS MORNING
ACROSS THE NORTHEASTERN PART OF THE CWFA. THIS RAINFALL IS VERY
BENEFICIAL TO THIS AREA WHICH IS IN A SERIOUS DROUGHT SITUATION. DUE
TO THE TRAINING OF SOME CELLS AND ESTIMATED STORM TOTALS APPROACHING
5 INCHES IN GRENADA COUNTY...ISOLATED FLASH FLOODING IS POSSIBLE
THIS MORNING.

THE UPPER FEATURE WHICH IS ASSOCIATED WITH THE STORMS WILL MOVE
SLOWLY EAST THIS AFTERNOON. THE WIDESPREAD ACTIVITY WILL LIFT SLOWLY
EAST BUT ADDITIONAL ACTIVITY IS EXPECTED TO DEVELOP AND BRING
BENEFICIAL RAIN TO THE REST OF THE CWFA. A POCKET OF WINDS FROM 850
TO 500 MB SHOULD BE STRONG ENOUGH TO ALLOW STORMS TO ORGANIZE THIS
AFTERNOON. THUS...HAVE INCREASED THE SEVERE WIND PROBS AND BEEFED UP
THE WORDING IN THE HAZARDOUS WEATHER OUTLOOK. KEPT CATEGORICAL POPS
GOING WITH NO CHANGES TO HIGH TEMPS.

SPC WILL BE ISSUING A SEVERE THUNDERSTORM WATCH FOR MUCH OF CWFA
WHICH IS CONSISTENT WITH CURRENT THINKING.

&&

.AVIATION...SHOWER AND THUNDERSTORM ACTIVITY AFFECTING KMEI AND KGTR
THIS MORNING WITH SOME LOW CEILINGS IN MOST LOCATIONS. EXPECT STORMS
TO DEVELOP AND AFFECT TAF SITES THIS AFTERNOON. STRONG WINDS ARE
POSSIBLE IF STRONGER STORMS AFFECT THE SITES.

&&

SW

.PREVIOUS DISCUSSION...TODAY AND TONIGHT...RIGHT OFF THE BAT THIS
MORNING...RADAR SHOWS A GOOD BIT OF CONVECTION OCCURRING OVER AREAS
MAINLY ALONG AND WEST OF THE NATCHEZ TRACE PARKWAY.  THIS ACTIVITY
IS ASSOCIATED WITH AN UPPER LEVEL TROUGH THAT CONTINUES TO SHIFT
EAST INTO AND OVER THE FORECAST AREA.  I EXPECT THIS TREND TO
CONTINUE THROUGHOUT THE DAY TODAY WITH BETTER COVERAGE EXISTING THIS
AFTERNOON...ESPECIALLY IN THE CENTRAL AND SOUTHERN PORTIONS OF THE
FORECAST AREA WHERE THE BEST INSTABILITY WILL EXIST...AS A SURFACE
BOUNDARY TO THE NORTHWEST DROPS SOUTHEAST INTO THE FORECAST AREA.

WITH THE BEFORE MENTIONED UPPER TROUGH STILL MAKING ITS PRESENCE
FELT OVER THE AREA...COUPLED WITH THE SURFACE BOUNDARY... PLENTY OF
DEEP MOISTURE AND INSTABILITY AVAILABLE TO TAP INTO OVER THE
AREA...IN ADDITION TO DAYTIME HEATING...WE SHOULD SEE THE BEST RAIN
CHANCES WEVE SEEN IN A WHILE THROUGHOUT THE DAY TODAY OVER THE
ENTIRE FORECAST AREA.  ITS POSSIBLE THAT SOME OF THE STORMS THAT
DEVELOP OVER THE AREA TODAY...AND EVEN LINGERING INTO
TONIGHT...COULD BECOME SEVERE WITH HAIL AND STRONG DAMAGING WINDS
BEING THE MAIN CONCERNS.  ILL CONTINUE TO MENTION THIS IN THE HWO.

I DID UP RAIN CHANCES JUST A TAD ACROSS THE DELTA TONIGHT JUST TO
KEEP AT LEAST A SLIGHT CHANCE IN FOR THAT AREA IN THE EVENT SOME
ACTIVITY IS STILL ON GOING DURING THE EARLY EVENING.  RAIN CHANCES
SHOULD HOWEVER BEGIN TO DECREASE FROM NORTHWEST TO SOUTHEAST TONIGHT
AS THE UPPER TROUGH CLEARS THE AREA TO THE EAST AND THE SURFACE
BOUNDARY PUSH THROUGH THE FORECAST AREA TO THE SOUTHEAST DURING THE
OVERNIGHT HOURS.  BEHIND THE UPPER TROUGH AND THE SURFACE
BOUNDARY...HIGH PRESSURE TO THE NORTHWEST ALONG WITH AN UPPER RIDGE
TO THE WEST WILL BEGIN TO BUILD INTO THE REGION BE EARLY WEDNESDAY
MORNING. /19/

WEDNESDAY THROUGH THIS WEEKEND...MODEL TENDENCY FOR DEEP MOISTURE TO
BE DRIVEN OUT OF THE AREA QUICKER CONTINUES WITH THE LATEST RUNS AND
WEDNESDAY LOOKS LIKE A DRY DAY FOR THE ENTIRE AREA NOW. SHARPLY
DRIER AIR SHOULD MOVE IN WEDNESDAY NIGHT AND THURSDAY WITH SFC
DEWPOINT TEMPS EXPECTED TO FALL INTO THE MID/UPPER 50S ALONG AND
EAST OF THE INTERSTATE 55 CORRIDOR. A GENERALLY DRY WEATHER PATTERN
WILL PERSIST THROUGH THE WEEKEND AS THE SUBTROPICAL RIDGE REBUILDS
OVER THE AREA. LOOK FOR SURFACE HUMIDITY TO CREEP UPWARD IN THE
MODIFYING AIRMASS WHILE HIGH TEMPS REMAIN SLIGHTLY ABOVE READINGS
TYPICAL OF LATE JUNE. /EC/

&&

.AVIATION...LOW CEILINGS...VISIBILITIES...AND CONVECTION WILL BE THE
MAIN FORECASTING OBSTACLES THROUGHOUT THE DAY TODAY AT ALL TAF
SITES.  JUST WITH THE RICH LOW LEVEL MOISTURE OVER THE ENTIRE
AREA...CEILINGS SHOULD REMAIN IN THE MVFR CATEGORY TODAY...AND COULD
LOCALLY BECOME IFR ALONG WITH VISIBILITIES IF CONVECTION IS
OBSERVED.  CONVECTION WILL END FROM THE NORTHWEST TONIGHT...AND
CONTINUE INTO THE SOUTHEAST EARLY WEDNESDAY MORNING AS THE BOUNDARY
PUSHES THROUGH THE AREA.  HOWEVER...MVFR...TO LOCALLY IFR...
VISIBILITIES AND CEILINGS COULD STILL BE POSSIBLE AS A RESULT OF FOG
THAT COULD DEVELOP EARLY WEDNESDAY MORNING AS A RESULT OF THE WET
SOIL LEFT OVER FROM TUESDAYS CONVECTION. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  70  94  64 /  95  20   4   3
MERIDIAN      87  68  93  59 / 100  40   4   6
VICKSBURG     88  70  94  64 /  83  16   4   3
HATTIESBURG   88  71  95  63 /  82  40   5   1
NATCHEZ       88  70  91  63 /  74  21   5   2
GREENVILLE    87  68  92  65 /  79  15   4   1
GREENWOOD     86  68  93  62 /  91  15   4   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/EC
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT TUE JUN 19 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1155 AM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS
CENTRAL AND SOUTHEASTERN MISSISSIPPI THIS AFTERNOON. THIS LINE OF
STORMS IS CAPABLE OF PRODUCING WIDESPREAD WINDS IN EXCESS OF 60 MPH
WITH A FEW SPOTS EXCEEDING 75 MPH. ISOLATED LARGE HAIL IS ALSO
POSSIBLE WITH THESE STORMS.

SOME OF THESE ISOLATED SEVERE STORMS COULD LINGER INTO TONIGHT.

HEAVY RAIN WILL MOVE ACROSS THE SAME AREAS REPEATEDLY THIS
AFTERNOON. SOME FLASH FLOODING IS POSSIBLE MAINLY AROUND GRENADA
COUNTY WHERE STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 8 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND INTO THE EARLY EVENING
HOURS TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH
NEXT MONDAY JUNE 25TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCW

In the hours before

Local storm report, Jun 19, 1:47 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     5 NE GREENWOOD          33.57N 90.13W
06/19/2007                   LEFLORE            MS   EMERGENCY MNGR

            TWO RADIO TOWERS DOWN AT A RADIO STATION IN GREENWOOD.

1205 PM     TSTM WND DMG     GREENWOOD               33.52N 90.19W
06/19/2007                   LEFLORE            MS   EMERGENCY MNGR

            TREE DOWN ON A HOUSE.

&&

TARVER
Local storm report, Jun 19, 2:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     SINGLETON               32.89N 89.54W
06/19/2007                   LEAKE              MS   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ALONG HIGHWAY 35N AT SINGLETON.

0120 PM     TSTM WND DMG     THOMASTOWN              32.86N 89.67W
06/19/2007                   LEAKE              MS   EMERGENCY MNGR

            TWO TREES WERE BLOWN DOWN ON HIGHWAY 43S AT THOMASTOWN.

0135 PM     HAIL             CANTON                  32.61N 90.03W
06/19/2007  E0.88 INCH       MADISON            MS   PUBLIC

            NICKEL SIZE HAIL REPORTED AT CANTON.

&&

JFAIRLY
Local storm report, Jun 19, 2:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
06/19/2007                   RANKIN             MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND POWER OUTAGES.

0200 PM     TSTM WND DMG     BYRAM                   32.18N 90.24W
06/19/2007                   HINDS              MS   PUBLIC

            LARGE LIMBS DOWN.

&&

ECT
Local storm report, Jun 19, 2:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     CARTHAGE                32.74N 89.53W
06/19/2007                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY. APPROXIMATELY 5 TO 10 ROADS
            WITH TREES DOWN. UTILITY POLE REPORTED DOWN SOUTH OF
            CARTHAGE ON HWY 35 SOUTH.

&&

ECT
Local storm report, Jun 19, 2:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     BYRAM                   32.18N 90.24W
06/19/2007                   HINDS              MS   EMERGENCY MNGR

            NUMWEROUS TREES DOWN AND ROADS BLOCKED DUE TO DOWNED
            TREES.

&&

ECT
Local storm report, Jun 19, 2:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND DMG     LEXINGTON               33.12N 90.05W
06/19/2007                   HOLMES             MS   EMERGENCY MNGR

            ONE TREE DOWN ON HIGHWAY 17 JUST SOUTH OF LEXINGTON. ONE
            TREE DOWN ON A POWERLINE WHICH CAUSED THE POWERLINE TO
            BURN IN TWO ON HIGHWAY 12 BETWEEN TCHULA AND LEXINGTON. A
            COUPLE OF TREES CROSSING VICTOR ROGERS ROAD IN COXBURY
            AREA. ONE TREE DOWN ON THORTON POLLARSVILLE ROAD.

1246 PM     TSTM WND DMG     GOODMAN                 32.97N 89.91W
06/19/2007                   HOLMES             MS   EMERGENCY MNGR

            TREE FELL ON MAY STREET ONTO A POWERLINE.

&&

ECT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:56 AM CDTSevere Thunderstorm WarningJANIssaquena34 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey36 min
Jun 19, 4:58 AM CDTSevere Thunderstorm WarningJANCarroll32 min
Jun 19, 5:23 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery23 min
Jun 19, 5:52 AM CDTSevere Thunderstorm WarningJANBolivar38 min
Jun 19, 6:31 AM CDTSevere Thunderstorm WarningJANBolivar44 min
Jun 19, 10:05 AM CDTFlash Flood WarningJANGrenada115 min
Jun 19, 10:23 AM CDTSevere Thunderstorm WarningJANClarke67 min
Jun 19, 11:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada60 min
Jun 19, 11:47 AM CDTFlash Flood WarningJANGrenada118 min
Jun 19, 11:56 AM CDTSevere Thunderstorm WarningJANLeflore34 min
Jun 19, 12:13 PM CDTSevere Thunderstorm WarningJANHolmes47 min
Jun 19, 12:27 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery63 min
Jun 19, 12:52 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo53 min
Jun 19, 12:57 PM CDTSevere Thunderstorm WarningJANHumphreys18 min
Jun 19, 1:00 PM CDTSevere Thunderstorm WarningJANLeake45 min
Jun 19, 1:03 PM CDTSevere Thunderstorm WarningJANHolmes12 min
Jun 19, 1:12 PM CDTSevere Thunderstorm WarningJANWinston63 min
Jun 19, 1:33 PM CDTSevere Thunderstorm WarningJANNeshoba57 min
Jun 19, 1:34 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin71 min
Jun 19, 1:35 PM CDTSevere Thunderstorm WarningJANScott55 min
Jun 19, 1:46 PM CDTSevere Thunderstorm WarningJANNewton63 min
Jun 19, 2:00 PM CDTSevere Thunderstorm WarningJANSimpson, Smith60 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningJANCopiah39 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningJANJasper39 min
Jun 19, 2:34 PM CDTSevere Thunderstorm WarningJANLauderdale56 min
Jun 19, 2:37 PM CDTSevere Thunderstorm WarningJANWarren53 min
Jun 19, 2:48 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln72 min
Jun 19, 2:57 PM CDTSevere Thunderstorm WarningJANJones43 min
Jun 19, 3:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min
Jun 19, 3:22 PM CDTSevere Thunderstorm WarningJANForrest53 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningJANAdams51 min
Jun 19, 3:27 PM CDTSevere Thunderstorm WarningJANLamar, Marion63 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.